Doctor insights on:
Losartan Potassium Weight Gain
Not directly: A high potassium level in and of itself won't cause a weight gain. However, if potassium level is high due to poor kidney function, weight gain could be seen due to water retention. Avoid high potassium foods until you discuss this with your doctor (bananas, oranges, tomatoes, potatoes.) good luck. ...Read more
I know I have a problem with my thyroid, but I have tried synthroid, (thyroxine) but I think it has to do with potassium deficiency, is that possible for the weight gain, fluid retention, charlie horses,?
You have to stop guessing. If you have a thyroid problem and if you were prescribed Synthroid (thyroxine) means you have Hypothyroidism, you have to continue and follow up with your Doctor who prescribed the Synthroid (thyroxine) as you will need repeat blood test to see if you need any dose adjustment.
Pottasium deficiency does not cause weight gain and fluid retention, ask your doctor to check potassium level as well ...Read more
Losartan and cough: Losartan (l) is not known to cause a cough, commonly. A cough that is non-productive of sputum, especially at night, may be due to gastro-esophageal disease (g). G may present with heartburn after meals and it often presents with a cough at night. Ask the doctor who prescribed your l for more information and what other tests to do, or drugs to take, to diagnose and treat g. ...Read more
Hi. Can I take toprol (metoprolol) XL 100mg and losartan potassium 100mg together at the same time? I take at bedtime.
If a tablet contains 50 mg losartan potassium and 12.5 mg hydrochlorothiazide, how many tablets would be dangerous to take?
As prescribed: Any dose of medication greater than prescribed by your physician can have unpredictable results. Therefore I think you should take the dose prescribed and nothing greater. ...Read more
I am on labetolol 100mg, the ARNP just added losartan 25mg. Is this a dangerous combination as they both raise potassium levels?
Potassium: Increased K is not usual with labetalol, it is not non sp BB, so increased K is not an issue. (there is an error in the entry in Wikipedia). Losartan can cause increased K, but you are on low dose and if kidney function is normal, there should be no issue. All patients on ARB should have their kidney function including potassium checked and time to check can be 1-5 weeks, based on medical history ...Read moreSee 1 more doctor answer
Is it OK to drink gatorade once in a while taking losartan potassium? I know certain drugs increase potassium and gatorade has potassium in it.
Probably ok: The amount of potassium in a glass of Gatorade is minimal and is unlikely to affect serum potassium levels, especially if kidney function is normal. Sugary drinks like Gatorade may not be all that healthy, though. Check out the ingredients: water, sugar, table salt, carbohydrates, electrolytes (110 mg sodium, 30 mg potassium, 93 mg chloride), high fructose corn syrup, artificial colors, glucose, ...Read moreSee 4 more doctor answers
Side effects: Losartan is a member of the angiotension receptor blocker (arb) class of anti-hypertensive agents. The side effects of this class of drugs are minor. The only serious one that can develop is a high potassium level. At your age, I would expect that you have no chronic kidney disease of any significance so I do not think that you will have this problem, at present. ...Read more
Yes they are safe: If taken together. Take care! Http://www. Drugs. Com/npc/l-theanine. Html. ...Read more
- Talk to a doctor online
- Losartan side effects weight gain
- Losartan potassium eating bananas
- Losartan potassium warnings and recalls
- Losartan potassium vs benicar
- Losartan potassium vs diovan
- Losartan vs losartan potassium
- Losartan potassium 50mg side effects
- Losartan potassium side effects cough
- Losartan potassium versus bystolic